# SDR UPS02239948

- Difficulty date: November 15, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- Aircraft time: 43,653 hours, 43,468 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  DURING INSPECTION OF VERTICAL BEAM 17.8 RT,  A CRACK WAS FOUND ON THE BEAM FLANGE. STOP CUT-OUT AT WL 273, BS 1183     REPAIR PARTS DRILLED OFF IAW EO B727-5310-11743.  REPAIR ANGLES INSTALLED WET WITH SEALANT IAW EO B727-5310-11743 REPAIR COMPLETED ON EO  B727-5310-11743
